# SDR DALA2024061306052

- Difficulty date: June 12, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 15,969 hours, 6,870 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3083, FA REPORTED SMOKE IN GALLEY. COMPLIED W/ QRH. GALLEY ISOLATED AND SMOKE DISSIPATED. OVEN SUSPECTED AS SOURCE, NO FOOD PRESENT. CORRECTIVE ACTION: REPLACED OVEN 104, CLEANED THE ADJACENT AREA AND CLEANED THE AIR EXTRACTION FILTER. RAN BOTH FWD GALLEY OVENS AND COFFEE MAKERS WITH HOT PLATES ON FOR OVER AN HOUR AND NO FUMES OR SMELLS NOTICED. (LP 5948232)
